# SDR CA980916020

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel Screw
- Part number: NAS4605U12
- Condition: Wrong Part
- Location: Lt Wing
- Component: 533T
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL VENTING FROM LT WING INSPECTION PANEL IN-FLIGHT.  STOPPED AT 34,000 POUNDS.  INSPECTION PANEL SCREW TOO LONG, DAMAGED CAP NUTS.  CAP NUTS REPLACED AND PROPER SCREW PER IPC INSTALLED.
